# SDR PLGA980504A

- Difficulty date: May 4, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N364BE
- Make and model: Saab 340B
- Aircraft serial: 340B294
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Bulb
- Part number: GE327
- Condition: Failed
- Location: Rt Mlg
- Stage of operation: AP
- Nature of condition: L, P
- Precautionary procedure: L

## Discrepancy

BOS - FLT 4479 - CREW SELECTED LANDING GEAR DOWN FOR LANDING AND REPORTED THAT THERE WAS NO DOWN AND LOCKED INDICATION FOR RIGHT MAIN GEAR.  THE APPROACH WAS ABORTED AND CREW TESTED THE LANDING GEAR INDICATION SYSTEM.  FOUND BOTH INDICATOR LIGHT BULBS FOR RIGHT GEAR WERE BURNED OUT.  CREW REPLACED BOTH BULBS AND ALL INDICATION WAS NORMAL.  (M)
